Economic Periodic Orbits: A Theory of Exponential Asymptotic Stability

Pascal Stiefenhofer, Peter Giesl

Research output: Contribution to journalArticleResearchpeer-review

Abstract

This paper establishes the conditions for existence, uniqueness, and exponentially asymptotically stability of periodic orbits of a dynamical system defined by a set of ordinary differential equations with discontinuous righthand side. Moreover, a formula for the basin of attraction is provided. These results equip economists with a set of tools, which will allow them to generate new analytic results.
Original languageEnglish
Pages (from-to)9-16
JournalNonlinear Analysis and Differential Equations
Volume7
Issue number1
DOIs
Publication statusPublished - 11 Apr 2019

Fingerprint

Exponential Asymptotic Stability
Periodic Orbits
Economics
Basin of Attraction
Ordinary differential equation
Existence and Uniqueness
Dynamical system

Bibliographical note

This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright © 2019 Hikari Ltd.

Keywords

  • Economic Equilibrium
  • Dynamical Systems
  • Exponential Asymptotic Stability

Cite this

@article{54a0417016534e08849d172c4046be6b,
title = "Economic Periodic Orbits: A Theory of Exponential Asymptotic Stability",
abstract = "This paper establishes the conditions for existence, uniqueness, and exponentially asymptotically stability of periodic orbits of a dynamical system defined by a set of ordinary differential equations with discontinuous righthand side. Moreover, a formula for the basin of attraction is provided. These results equip economists with a set of tools, which will allow them to generate new analytic results.",
keywords = "Economic Equilibrium, Dynamical Systems, Exponential Asymptotic Stability",
author = "Pascal Stiefenhofer and Peter Giesl",
note = "This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright {\circledC} 2019 Hikari Ltd.",
year = "2019",
month = "4",
day = "11",
doi = "10.12988/nade.2019.923",
language = "English",
volume = "7",
pages = "9--16",
journal = "Nonlinear Analysis and Differential Equations",
number = "1",

}

Economic Periodic Orbits : A Theory of Exponential Asymptotic Stability. / Stiefenhofer, Pascal; Giesl, Peter.

In: Nonlinear Analysis and Differential Equations, Vol. 7, No. 1, 11.04.2019, p. 9-16.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Economic Periodic Orbits

T2 - Nonlinear Analysis and Differential Equations

AU - Stiefenhofer, Pascal

AU - Giesl, Peter

N1 - This article is distributed under the Creative Commons by-nc-nd Attribution License. Copyright © 2019 Hikari Ltd.

PY - 2019/4/11

Y1 - 2019/4/11

N2 - This paper establishes the conditions for existence, uniqueness, and exponentially asymptotically stability of periodic orbits of a dynamical system defined by a set of ordinary differential equations with discontinuous righthand side. Moreover, a formula for the basin of attraction is provided. These results equip economists with a set of tools, which will allow them to generate new analytic results.

AB - This paper establishes the conditions for existence, uniqueness, and exponentially asymptotically stability of periodic orbits of a dynamical system defined by a set of ordinary differential equations with discontinuous righthand side. Moreover, a formula for the basin of attraction is provided. These results equip economists with a set of tools, which will allow them to generate new analytic results.

KW - Economic Equilibrium

KW - Dynamical Systems

KW - Exponential Asymptotic Stability

U2 - 10.12988/nade.2019.923

DO - 10.12988/nade.2019.923

M3 - Article

VL - 7

SP - 9

EP - 16

JO - Nonlinear Analysis and Differential Equations

JF - Nonlinear Analysis and Differential Equations

IS - 1

ER -